# SDR 01FDEA00102

- Difficulty date: February 8, 2001
- Submitted: February 19, 2001
- Operation: Air carrier
- Aircraft: N487FE
- Make and model: Boeing 727227
- Aircraft serial: 21490
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CARGO SMOKE LIGHT CAME ON AFT APPROX 1 MIN NO BOTTLES FIRED.  LIGHT WENT OUT.  SYS CK OK.  *S/D*  TROUBLESHOT SYS PER MM 26-17-001-1.  PERF BITE TEST ON CEU''S NR 1 AND 2, NO FAULTS.  NO FAULTS ON FIRE PROTECTION CONTROL PNL.  ALL SQUIB LIGHTS ILLUM.   SYS TEST NORMAL.
